On the factorization and local factorization of measurable functions
Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1063-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_5_a9,
author = {I. B. Simonenko},
title = {On the factorization and local factorization of measurable functions},
journal = {Doklady Akademii Nauk},
pages = {1063--1066},
year = {1980},
volume = {250},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a9/}
}
I. B. Simonenko. On the factorization and local factorization of measurable functions. Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1063-1066. http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a9/